# SDR AALA2009042000003

- Difficulty date: April 20, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 52,712 hours, 26,895 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ONT - ANTI-SKID LIGHT ILLUMINATED.  EMERGENCY DECLARED LANDED ONT WITHOUT INCIDENT.  REMOVED AIRCRAFT FROM SERVICE.  REPLACED ANTI SKID CONTROL BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
